# SDR VNAA2020012299903

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 12,504 hours, 11,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 STR 26L - 26R CORRODED ON FWD AND AFT SIDES OF FRAME.  RMEOVED DAMAGED SECTION OF FS 310 IAW  SRM 53-00-06-201-006-A01.   INSTALLED NEW SERVICEABLE FRAME SECTION IAW SRM 53-00-06-201-006-A01.     PERFORMED EDDY CURRENT OF FS 310 FRAME CUTLINE EDGES IAW  SRM 53-00-06-201-006-A01 STEP 4. NO INDICATIONS NOTED AT THIS TIME.  LOCATED, DRILLED AND FABRICATE REPAIR PARTS FOR FS 310 IAW SRM 53-00-06-201-006-A01.
